# SDR DHL2005746002

- Difficulty date: January 20, 2005
- Submitted: January 24, 2005
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: MISC062
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTED SIGN OVER ENTRY DOOR IS INOP.  REMOVED & REPLACED  ENTRYWAY EMERGENCY EXIT LIGHTED SIGN BATTERIES P/N MISC062 IAW MM 33-50-71.
